# SDR R61A201610250611

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 8,203 hours, 5,737 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD CABIN EMERGENCY LIGHTING WAS INOPERATIVE.  MAINTENACE FOUND CONNECTOR OFF AT ASSY AND REINSTALLED PER EMB AMM AND OPS CHECKED GOOD.
